# SDR MALA000138

- Difficulty date: February 6, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUX - FLT 2935 - DURING FLIGHT AT CRUISE, LAVATORY SMOKE RED WARNING LIGHT ILLUMINATED WITH TRIPLE CHIME AND MASTER WARNING LIGHT.  THE FIRST OCCURANCE OF THIS LIGHT EXTINGUISHED ON ITS OWN, SUBSEQUENTLY THE LIGHT AND CHIME REILLUMINATED REPEATEDLY AND RANDOMLY WITH NO ACTUAL SMOKE SMELLED OR SEEN.  QRH PROCEDURE WAS FOLLOWED, M-27 CB PULLED.  MAINTENANCE REPLACED LAVATORY SMOKE DETECTOR.  ALL CHECKS GOOD.  (M)
